International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part D

Fuzzy mathematical approach to game theory


Author(s): Manjula Soni, Swati Mene and MM Singh

Abstract: The notion of fuzzy set tries to show to what degree an element is a member of a set, the degree to which an element belongs to a set is an element of the interval [0,1] rather than the Boolean value {0,1}. The purpose of this paper is to study some components in a game such as set of players, set of strategies, set of payoffs, cores, stable sets etc and their fuzzification with the help of fuzzy sets. These notions lead to introduce fuzzy games.

Pages: 275-277 | Views: 440 | Downloads: 24

Download Full Article: Click Here
How to cite this article:
Manjula Soni, Swati Mene and MM Singh. Fuzzy mathematical approach to game theory. International Journal of Statistics and Applied Mathematics. 2018; 3(1): 275-277.
Call for book chapter
International Journal of Statistics and Applied Mathematics